Quelques théorèmes d'annulation et de majoration d'invariants géométriques
Analyse globale et physique mathématique (Colloque à la mémoire d'Edmond Combet), Mémoires de la Société Mathématique de France, Serie 2 no. 46  (1991), p. 19-26
@incollection{MSMF_1991_2_46__19_0,
     author = {B\'erard, Pierre},
     title = {Quelques th\'eor\`emes d'annulation et de majoration d'invariants g\'eom\'etriques},
     booktitle = {Analyse globale et physique math\'ematique (Colloque \`a la m\'emoire d'Edmond Combet)},
     author = {Collectif},
     series = {M\'emoires de la Soci\'et\'e Math\'ematique de France},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {46},
     year = {1991},
     pages = {19-26},
     zbl = {0751.58038},
     mrnumber = {92h:58201},
     language = {mul},
     url = {http://www.numdam.org/item/MSMF_1991_2_46__19_0}
}
Bérard, Pierre. Quelques théorèmes d'annulation et de majoration d'invariants géométriques, in Analyse globale et physique mathématique (Colloque à la mémoire d'Edmond Combet), Mémoires de la Société Mathématique de France, Serie 2, no. 46 (1991), pp. 19-26. doi : 10.24033/msmf.353. http://www.numdam.org/item/MSMF_1991_2_46__19_0/

[B-B] Bérard P., Besson G. - Number of bound states and estimates on some geometric invariants, J. Funct. Anal., à paraître 1990. | MR 91j:58169 | Zbl 0723.53026

[B-B-G] Bérard P., Besson G., Gallot S. - Sur une inégalité isopérimétrique qui généralise celle de Paul Lévy-Gromov, Invent. Math., 80 (1985), 25-308. | MR 86j:58017 | Zbl 0571.53027

[BD] Bérard P. - From vanishing theorems to estimating theorems : the Bochner technique revisited, Bull. Amer. Math. Soc., 19 (1988), 371-406. | MR 89i:58152 | Zbl 0662.53037

[BE] Besson G. - On symmetrization, Appendix A in Spectral Geometry : direct and inverse problems, P. Bérard, Lecture Notes 1207, Springer, 1986. | MR 88f:58146 | Zbl 0608.58001

[B-G] Bérard P., Gallot S. - Inégalités isopérimétriques pour l'équation de la chaleur et applications à l'estimation de quelques invariants, Exp. XV, Séminaire Goulaouic-Meyer-Schwartz, 83-84, Ecole Polytechnique, Palaiseau, 1984. | Numdam | MR 87d:58142 | Zbl 0542.53025

[BO] Bochner S. - Vector fields and Ricci curvature, Bull. Amer. Math. Soc., 52 (1946), 776-797. | MR 8,230a | Zbl 0060.38301

[DK] Dodziuk J. - Vanishing theorems for square-integrable harmonic forms, Proc. Indian Acad. Sci. (Math. Sci.), 90 (1981), 21-27. | MR 83h:58006 | Zbl 0479.53035

[E-L] Eelis J., Lemaire L. - Selected topics in harmonic maps, CBMS n° 50, Amer. Math. Soc., 1980.

[E-R] Elworthy K.D., Rosenberg S. - Compact manifolds with a little negative curvature, Bull. Amer. Math. Soc., 20 (1989), 41-44. | MR 89g:53062 | Zbl 0677.53050

[GA] Gallot S. - Isoperimetric inequalities based on integral norms of Ricci curvature, Astérisque Soc. Math. France, 157-158 (1989), 191-216. | Zbl 0665.53041

[GY] Gilkey P. - The spectral geometry of a Riemannian manifold, J. Differential Geom., 10 (1975), 601-618. | MR 53 #4150 | Zbl 0316.53035

[LB] Lieb E. - The number of bound states of one-body Schrödinger operators and the Weyl problem, Amer. Math. Soc. Proc. Symp. Pure Math., 36 (1980), 241-252. | MR 82i:35134 | Zbl 0445.58029

[RO] Rosenberg S. - Semigroup domination and vanishing theorems, (Proceedings 1987 Cornel Conf. on Geometry of Random Motion) Contemp. Math., 73, Amer. Math. Soc. (1988), 287-302. | MR 90k:58243 | Zbl 0657.53022

[SI] Simons J. - Minimal varieties in Riemannian manifolds, Ann. of Math., 88 (1968), 62-105. | MR 38 #1617 | Zbl 0181.49702

[SN] Sullivan D. - Related aspects of positivity in Riemannian geometry, J. Differential Geom., 25 (1987), 327-351. | MR 88d:58132 | Zbl 0615.53029

[WU] Wu H. - The Bochner technique in differential geometry, Math. Report Series, Harwood Academic Publishers, 1987.

[YA] Yau S.T. - Some function-theoretic properties of complete Riemannian manifolds and their applications to geometry, Indiana U. Math. J., 25 (1976), 659-670. | MR 54 #5502 | Zbl 0335.53041